# SDR 2006FA0001001

- Difficulty date: September 27, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N925BC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 257
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Relay
- Part number: FE422
- Condition: Failed
- Location: Air Data
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF RT AIR DATA ELECTRICAL POWER CAUSES A SNEAK PATH THROUGH THE ARTHUR Q AIR DATA REVERSION RELAYS ON RELAY CARD 417J.  THIS SNEAK PATH WILL CAUSE THE LT RADIO TUNING UNIT TO REVERT TO AIR DATA SOURCE NR 2.  BECAUSE AIR DATA SOURCE NR 2 IS NOW INACTIVE, NEITHER TRANSPONDER WILL HAVE ALTITUDE ENCODING.  ALTITUDE ENCODING SOURCE SELECTION VIA THE MODE SELECTOR SOURCE SELECTION WILL HAVE NO EFFECT, NOR WILL CHANGING SELECTED TRANSPONDER OR AIR DATA REVERSION SWITCH ON EITHER PILOTS SIDE.  THIS IS A SINGLE POINT OF FAILURE CAUSING LOSS OF ALL ALTITUDE ENCODING AND WILL ALSO CAUSE TCAS FAILURE.  INSTALLATION OF A STEERING DIODE IN THE ARTHUR Q REVERSION RELAY CIRCUIT WILL PREVENT THIS PROBLEM FROM OCCURRING.  T
